Key-dependent permutation layer based on two dimensional discretised chaotic maps for lightweight block ciphers

Thi Kim Hue Ta, Thang Manh Hoang, An Braeken

Research output: Contribution to journalArticle

Abstract

This paper proposes a design of a key-dependent permutation layer. Based on the comparison of the properties for different two-dimensional discretised chaotic maps, the Standard map is chosen with good diffusion properties to construct a chaos-based permutation layer in block ciphers. The proposed construction has both high security strength and hardware efficiency. The result of the hardware implementation shows that it is suitable for lightweight block ciphers due to its low resource utilisation.

Original languageEnglish
Pages (from-to)304-321
Number of pages18
JournalInternational Journal of Internet Technology and Secured Transactions
Volume10
Issue number3
DOIs
Publication statusPublished - 10 Apr 2020

Fingerprint Dive into the research topics of 'Key-dependent permutation layer based on two dimensional discretised chaotic maps for lightweight block ciphers'. Together they form a unique fingerprint.

Cite this